Please use this identifier to cite or link to this item:
Title: The separable quotient problem and the strongly normal sequences
Authors: Śliwa, Wiesław
Issue Date: 2012
Citation: J. Math. Soc. Japan, 64(2012), 387-397
Abstract: We study the notion of a strongly normal sequence in the dual $E^*$ of a Banach space $E$. In particular, we prove that the following three conditions are equivalent: (1) $E$ has a strongly normal sequence, (2) $(E^*;\sigma (E ^*;E))$ has a Schauder basic sequence, (3) $E$ has an infinite-dimensional separable quotient.
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 44.pdf147.22 kBAdobe PDFView/Open
Show full item record

Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.